Skip to main content
Log in

A Brunn–Minkowski-Type Inequality

  • Published:
Geometriae Dedicata Aims and scope Submit manuscript


We formulate and discuss a conjecture that might strengthen the Brunn–Minkowski inequality.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Burago, Yu and Zalgaller, V. A.: Geometric Inequalities, Springer-Verlag, Berlin, 1988.

    Google Scholar 

  2. Diskant, V. I.: A generalization of Bonnesen's inequalities, Soviet Math. Dokl. 14 (1973), 1728–1731.

    Google Scholar 

  3. Groemer, H.: Stability of geometric inequalities, in: P. M. Gruber and J. M. Wills (eds), Handbook of Convex Geometry, North-Holland, Amsterdam, 1993, pp. 125–150.

    Google Scholar 

  4. Lyusternik, L. A.: Die Brunn-Minkowskische Ungleichung für beliebige messbare Mengen, C.R. Acad. Sci. URSS 8 (1935), 55–58.

    Google Scholar 

  5. Rogers, C. A. and Shephard, G. C.: Some extremal problems for convex bodies, Mathematika 5 (1958), 93–102.

    Google Scholar 

  6. Schneider, R.: Convex bodies: The Brunn-Minkowski theory, Encyclopedia Math. Appl. 44, Cambridge University Press, Cambridge, 1993.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Dar, S. A Brunn–Minkowski-Type Inequality. Geometriae Dedicata 77, 1–9 (1999).

Download citation

  • Issue Date:

  • DOI: